# SDR FDEA201104061356

- Difficulty date: April 6, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 39,732 hours, 21,858 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT OBSERVED RT FUSE SKIN, FR 66-67, STA 4362-4309, STR 51-55.  EA 6-5330-149434 RAISED TO COVER DENT, DEFINED AS IN LIMITS AND NO ACTION REQUIRED.
